# SDR DL72S952165

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 65196854540
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON MAINT INSPECTION, A CRACK WAS FOUND IN OUTER SKIN OF NR 3 ENGINE NOSE COWL.  REPAIRED PER SRM 54-30-3.
